# SDR UALA2010121304535

- Difficulty date: December 11, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 69,430 hours, 21,935 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 305
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED &  CABIN PRESSURE ISSUES. FLIGHT DIVERTED. REPLACED LEFT PACK TEMP CONTROL VALVE.
